# SDR DHLA2009743533

- Difficulty date: December 29, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 950F +14 INCH, BETWEEN STR 28R AND 29R.  ACCOMPLISHED DOUBLER REPAIR TO FUSE SKIN PER SRM 53-30-3 FIG 1.
